# SDR SWAA2024040957219

- Difficulty date: February 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED BS540 BTW BL0 TO LBL24.75 AT CENTER WING BOX.  REPLACED BRACKET ANGLE LOCATED BS540 BTW BL0 TO LBL24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G AND DWG 143A0060; SHEET 69; REV -.
